American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L80) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 121 found      Go to page: 1 2 3 4 5

[31] Kenneth R. Goodearl. General comparability. Math. Surveys Monogr. 20 (2010) 126-140.
Book volume table of contents
View Article: PDF

[32] Klaus Thomsen. $C^*$-algebras of homoclinic and heteroclinic structure in expansive dynamics. Memoirs of the AMS 206 (2010) MR 2667385.
Book volume table of contents   

[33] Huaxin Lin. Approximate homotopy of homomorphisms from $C(X)$ into a simple $C^*$-algebra. Memoirs of the AMS 205 (2010) MR 2643313.
Book volume table of contents   

[34] Pere Ara. The regular algebra of a poset. Trans. Amer. Math. Soc. 362 (2010) 1505-1546. MR 2563739.
Abstract, references, and article information   
View Article: PDF

[35] Semail Ülgen Yildirim. $K$-exact groups and coarsely embeddable groups. Proc. Amer. Math. Soc. 137 (2009) 2393-2402. MR 2495274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Jack Spielberg. Semiprojectivity for certain purely infinite $C^*$-algebras. Trans. Amer. Math. Soc. 361 (2009) 2805-2830. MR 2485409.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Jean-Louis Tu. Twisted $K$-theory and Poincaré duality. Trans. Amer. Math. Soc. 361 (2009) 1269-1278. MR 2457398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Guyan Robertson. Boundary $C^*$-algebras for acylindrical groups. Proc. Amer. Math. Soc. 136 (2008) 3851-3860. MR 2425724.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Andrew S. Toms. An infinite family of non-isomorphic C$^*$-algebras with identical $\mathrm {K}$-theory. Trans. Amer. Math. Soc. 360 (2008) 5343-5354. MR 2415076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] George A. Elliott and Andrew S. Toms. Regularity properties in the classification program for separable amenable C$^*$-algebras. Bull. Amer. Math. Soc. 45 (2008) 229-245. MR 2383304.
Abstract, references, and article information   
View Article: PDF

[41] N. Christopher Phillips. Recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4595-4623. MR 2320643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] N. Christopher Phillips. Cancellation and stable rank for direct limits of recursive subhomogeneous algebras. Trans. Amer. Math. Soc. 359 (2007) 4625-4652. MR 2320644.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Charlotte Wahl. Noncommutative Maslov index and eta-forms. Memoirs of the AMS 189 (2007) MR 2344015.
Book volume table of contents   

[44] Valentin Deaconu and Fred Shultz. C*-algebras associated with interval maps. Trans. Amer. Math. Soc. 359 (2007) 1889-1924. MR 2272154.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Yifeng Xue. (APD)--property of $C^*$--algebras by extensions of $C^*$--algebras with (APD). Proc. Amer. Math. Soc. 135 (2007) 705-711. MR 2262866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Vladimir Manuilov and Sergei Silvestrov. An invariant for unbounded operators. Proc. Amer. Math. Soc. 134 (2006) 2593-2598. MR 2213737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ryan J. Zerr. On character groups arising from dimension groups. Proc. Amer. Math. Soc. 134 (2006) 1849-1856. MR 2207502.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Matilde Marcolli. Quantum statistical mechanics and Galois theory. University Lecture Series 36 (2005) 51-79.
Book volume table of contents
View Article: PDF

[49] Matilde Marcolli. Ouveture. University Lecture Series 36 (2005) 1-14.
Book volume table of contents
View Article: PDF

[50] Matilde Marcolli. Noncommutative modular curves. University Lecture Series 36 (2005) 15-50.
Book volume table of contents
View Article: PDF

[51] Matilde Marcolli. Vistas. University Lecture Series 36 (2005) 125-130.
Book volume table of contents
View Article: PDF

[52] Matilde Marcolli. Noncommutative geometry at arithmetic infinity. University Lecture Series 36 (2005) 81-124.
Book volume table of contents
View Article: PDF

[53] Matilde Marcolli. Arithmetic Noncommutative Geometry. University Lecture Series 36 (2005) MR MR2159918.
Book volume table of contents   

[54] Huaxin Lin. An approximate universal coefficient theorem. Trans. Amer. Math. Soc. 357 (2005) 3375-3405. MR 2135753.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Vahid Shirbisheh. K-theory tools for local and asymptotic cyclic cohomology. Proc. Amer. Math. Soc. 133 (2005) 1185-1195. MR 2117221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Dan Kucerovsky. Commutative subalgebras of the corona. Proc. Amer. Math. Soc. 132 (2004) 3027-3034. MR 2063124.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Huaxin Lin. A separable Brown-Douglas-Fillmore theorem and weak stability. Trans. Amer. Math. Soc. 356 (2004) 2889-2925. MR 2052601.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Ola Bratteli, Palle E. T. Jorgensen and Vasyl′ Ostrovs′kyĭ. Representation theory and numerical AF-invariants. The representations and centralizers of certain states on $\scr O_d$. Memoirs of the AMS 168 (2004) MR 2030387.
Book volume table of contents   

[59] Victor Nistor and Evgenij Troitsky. An index for gauge-invariant operators and the Dixmier-Douady invariant. Trans. Amer. Math. Soc. 356 (2004) 185-218. MR 2020029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Dan Kucerovsky. Extensions contained in ideals. Trans. Amer. Math. Soc. 356 (2004) 1025-1043. MR 1984466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 121 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia